# SDR SWAA2020020641096

- Difficulty date: February 1, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 33,738 hours, 20,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LOWER FLOOR SUPPORT ANGLE CRACKED AT BS. 540, LBL 1. / R&R ANGLE PER SRM.
